# SDR FDEA201111295068

- Difficulty date: November 29, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624818
- Condition: Corroded
- Location: Bs 1020 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30L BS 1020.  CUT OUT DAMAGED STRINGER 46 INCHES IN LENGTH IAW SRM 53-10-3 FIG 1.   FABRICATED STRINGER REPAIR HATS AND SPLICES IAW SRM 53-10-3 FIG 1, AND   53-10-2 FIG 9.  INSTALLED REPAIR HATS AND SPLICES IAW SRM 53-10-3 FIG 1 AND 51-30-2.
